MathSciNet Relay Station
MathSciNet bibliographic data
MR16861 (8,79a) 36.0X
Petrowsky, I. On the diffusion of waves and the lacunas for hyperbolic equations. Rec. Math. [Mat. Sbornik] N. S. 17(59), (1945). 289–370.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement